# SDR SWIA2021081060209

- Difficulty date: June 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 280-283
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280-FS282.86 CIRCUMFERENTIAL JOINT HAS EVIDENCE OF CORROSION FROM STGR26R-STGR25R.     (C-CHECK RO 8/6/2021)    REPAIRED CIRCUNFERENTIAL JOINT AT FS 280.00 - FS 282.86 BETWEEN STGR 26R - STGR 25R REF REO 670-53-21-2066 REV -- DATED 2021-06-28 AND CRJ700 SRM 51-42-06-001-001-A01, AND CRJ700 SRM 51-21-06-001-001-A01. SEE CONTINUE CARD FOR MORE DETAILS. PERFORMED LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
